# SDR SWAA2022042997035

- Difficulty date: April 23, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737
- Aircraft serial: 36992
- Aircraft time: 32,126 hours, 14,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE IN AFT R/H OVERHEAD BIN IS CRACKED/BROKEN. / [01] REMOVED AND REPLACED WITH NEW MEGAPHONE IN AFT CABIN; AFT R/H OVERHEAD BIN PER AMM 25-64-00.;[02] ACCOMPLISHED MEGAPHONE OPERATIONAL TEST PER AMM 25-64-00.
